# SDR 02062105

- Difficulty date: June 21, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N125AM
- Make and model: Emb EMB-120ER
- Aircraft serial: 120017
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 922AA2YA6PZ722A
- Condition: Overheated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

PILOT ADVISED THAT DURING DEPARTURE, AFTER SELECTING GEAR UP, COCKPIT INDICATION SHOWED RT MLG DID NOT RETRACT.  GEAR DOWN SELECTED AND COCKPIT INDICATIONS SHOWED GEAR UNSAFE CONDITION.  GEAR EXTENDED BY EMERGENCY PROCEDURES AND RETURNED TO CPR.  T/S SYSTEM AND FOUND RELAY BOX OVERHEATING.  REPLACED RELAY BOX WITH SERVICEABLE RELAY BOX.  PERFORMED RETRACT CHECKS AND GEAR FAILED TO EXTEND.  FURTHER TROUBLESHOOTING REVEALED AN INTERNALLY FAILED A-SYSTEM DOWNLOCK PROXIMITY SENSOR ON RT MLG.  REPLACED RT MLG A-SYSTEM DOWNLOCK PROX SENSOR.  MLG RETRACT/EXTEND CHECKS GOOD.  A/C RELEASED FOR TEST FLT WITH SATISFACTORY RESULTS.  A/C RETURNED FOR SERVICE.  W
